# SDR AALA970566

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 2 INCH CRACK IN UPPER FLANGE INTO LOWER RADIUS IN STR 16R AT FS 500.  CUT OUT CRACKED SECTION OF STR 16R AND INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 1 DETAIL II PAGE 4B.   TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
